Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: http://www.sciepub.com/journal/jmsa Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Go

Most Read Articles

Open AccessArticleMost Read
Comparison of Single and Ensemble Classifiers of Support Vector Machine and Classification Tree
Journal of Mathematical Sciences and Applications. 2014, 2(2), 17-20. DOI: 10.12691/jmsa-2-2-1
Pub. Date: April 11, 2014Views: 8789Downloads: 5006
Open AccessArticleMost Read
New Approach for Numerical Solution of Poisson’s Equation by Cubic Spline
Journal of Mathematical Sciences and Applications. 2014, 2(3), 39-42. DOI: 10.12691/jmsa-2-3-3
Pub. Date: December 31, 2014Views: 19838Downloads: 10058
Open AccessArticleMost Read
A Fixed Point Result of Expanding Mappings in Complete Cone Metric Spaces
Journal of Mathematical Sciences and Applications. 2015, 3(1), 1-2. DOI: 10.12691/jmsa-3-1-1
Pub. Date: June 01, 2015Views: 2376Downloads: 1863